Im 32 male. For last 3-4 months i hv problem of acidity, burning sensation and lose of appetite. 3-4 hours after having lunch it is worsen. And if i lay down it becomes more severe. I went to Dr. and he prescribed Esomeprazole 40mg. I toke it for a month time. After leaving medicine matter came back again. I anybody tell me why is this and how can i get rid of this disease?
Instead of laying flat u may want to elevate the head of ur bed and allow gravity to help keep the acids down where they belong....sleeping on ur left side can aid digestion too.
U will want to modify ur diet and lifestyle....in addition to taking meds....there are certain foods u want to avoid...and some that are safe to have...see the list in the Health Pages .....http://www.medhelp.org/health_pages/list?cid=236
Once u r on a med for GERD u should not just stop taking it as u will have what is known as rebound, the symptoms just come back as the meds stop the acid from being produced so u feel better and heal....but, if u stop taking them ur body will go back to producing the acids and many times over produce them...u should slowly step off the meds to help avoid this.And have a healthy diet in place and a way to relax and reduce stress in ur life....
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.